# SDR 96ZZZX5981

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS NOTED ON FUSELAGE FRAME 227.8 FROM WL 208 TO WL 225.
